# SDR SWAA2019031430668

- Difficulty date: March 10, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 43,692 hours, 23,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1705
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FRAME WEB BROKEN AT BS 219.8, STR 24L.  REPAIRED WEB PER EA.
